# SDR UPS97822183

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-CHECK, AFT LOWER FS 1220 Z FITTING CRACKED APPROX 2.75 AT LONGERON 34R.  REMOVED CRACKED Z FITTING, FABRICATED NEW Z FITTING AND SPLICED PIECES IAW DC8 SRM 53-2 FIG 2G.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED WITH HI-LOKS IAW DC8 SRM 51-1-20D.
